# SDR DALA2017032502458

- Difficulty date: March 20, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 86,655 hours, 12,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 1351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN FRAME ATTACH BRACKET AT BS 1351 STRINGER 14 - 15R, FOUND CORRODED.  REPLACED IAW SRM 51-40-02.
